Alert archive / Kentucky / River Flood Warnings in 2017
River Flood Warning 2, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jan 17, 2017, 9:15 AM CST for Muhlenberg County, Kentucky. It took effect at Jan 17, 2017, 6:51 PM CST. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Jan 17, 2017, 9:15 AM CST (15:15 UTC)
- In effect from
- Jan 17, 2017, 6:51 PM CST
- Expired
- Jan 25, 2017, 8:46 AM CST
- In force
- 8 days
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Muhlenberg County, KY
The river
Written for the forecast point Green River (KY) at Paradise (PRDK2).
- Action stage
- 378 ft
- Minor stage
- 380 ft
- Moderate stage
- 386 ft
- Major stage
- 400 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03316500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
399
WGUS43 KPAH 171515
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
915 AM CST TUE JAN 17 2017
...The National Weather Service in Paducah, Kentucky has issued a
flood warning for the following rivers in Kentucky...
Green River at Paradise affecting Muhlenberg COUNTY
.Due to heavy rainfall over the past two days, and anticipated
rainfall over the rest of the week, minor flood conditions are forecast
to develop along the Green River at Paradise within the next 24
hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-181915-
/O.NEW.KPAH.FL.W.0002.170118T0051Z-170120T1800Z/
/PRDK2.1.ER.170118T0051Z.170119T0000Z.170120T1200Z.NO/
915 AM CST TUE JAN 17 2017
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for
the Green River at Paradise.
* From this afternoon to Friday afternoon.
* At 9 AM Tuesday the stage was 378.4 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 381.1 feet by tomorrow evening.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$16 follow-up statements
277
WGUS83 KPAH 180416
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1016 PM CST TUE JAN 17 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Heavy rainfall this past week has caused a rise on the Green River
at Paradise Kentucky. It is forecast to crest at 381.1 feet on Wednesday
evening and then start to fall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-190816-
/O.CON.KPAH.FL.W.0002.000000T0000Z-170120T1800Z/
/PRDK2.1.ER.170118T0105Z.170119T0000Z.170120T1200Z.NO/
1016 PM CST TUE JAN 17 2017
The Flood Warning continues for
the Green River at Paradise
* Until Friday Afternoon.
* At 9:15 PM Tuesday the stage was 380.2 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 381.1 feet by
tomorrow evening. The river will fall below flood stage Friday
morning.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$018
WGUS83 KPAH 181358
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
757 AM CST WED JAN 18 2017
...The flood warning continues for the Green River affecting
areas in Kentucky...
At Paradise affecting Muhlenberg COUNTY
.Water levels continue to rise along portions of the Green River
due to recent rainfall across the basin. Minor flooding is
forecast to continue through the upcoming weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-191757-
/O.EXT.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170122T0000Z.000000T0000Z.NO/
757 AM CST WED JAN 18 2017
The Flood Warning continues for the Green River at Paradise.
* Until further notice.
* At 7 AM Wednesday the stage was 381.0 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 383.5 feet by
Saturday evening then begin falling.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$317
WGUS83 KPAH 190214
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
814 PM CST WED JAN 18 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Water levels continue to rise along portions of the Green River
due to recent rainfall across the basin. Minor flooding is
forecast to continue through the upcoming weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-200614-
/O.CON.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170122T0000Z.000000T0000Z.NO/
814 PM CST WED JAN 18 2017
The Flood Warning continues for
the Green River at Paradise
* Until further notice.
* At 7:15 PM Wednesday the stage was 381.3 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 383.5 feet by
Saturday evening then begin falling.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$167
WGUS83 KPAH 191515
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
915 AM CST THU JAN 19 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.Rain that has fallen over the last week or so...along with anticipated
rainfall over the next few days will continue to cause rises across the
Green River basin. Paradise Kentucky is forecast to crest at 384.1 feet
on Saturday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-201915-
/O.CON.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170121T1800Z.000000T0000Z.NO/
915 AM CST THU JAN 19 2017
The Flood Warning continues for
the Green River at Paradise
* Until further notice.
* At 8:15 AM Thursday the stage was 381.5 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 384.1 feet by
Saturday evening then begin falling.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$847
WGUS83 KPAH 200141
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
741 PM CST THU JAN 19 2017
...The flood warning continues for the Green River affecting areas
in west Kentucky...
At Paradise affecting Muhlenberg COUNTY
.Light to moderate rain continues to fall across the river basin,
with additional rainfall expected periodically through Sunday.
Minor flooding will persist.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-210541-
/O.EXT.KPAH.FL.W.0002.000000T0000Z-170124T1600Z/
/PRDK2.1.ER.170118T0105Z.170121T1800Z.170124T1000Z.NO/
741 PM CST THU JAN 19 2017
The Flood Warning continues for the Green River at Paradise.
* Until Tuesday morning.
* At 7 PM Thursday the stage was 381.8 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 383.3 feet by
Saturday afternoon.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$299
WGUS83 KPAH 201629
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1029 AM CST FRI JAN 20 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg county
...The flood warning continues for the following rivers in
Kentucky...
Green River at Calhoun affecting McLean and Webster counties
.With significant rainfall earlier this week, and periods of rain
forecast through the upcoming weekend, minor flooding will develop
Saturday and persist through next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-212029-
/O.EXT.KPAH.FL.W.0002.000000T0000Z-170124T1520Z/
/PRDK2.1.ER.170118T0105Z.170121T1800Z.170124T0920Z.NO/
1029 AM CST FRI JAN 20 2017
The Flood Warning continues for
the Green River at Paradise.
* until Tuesday morning.
* At 9:15 AM Friday the stage was 382.9 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 383.7 feet by
tomorrow early afternoon. The river will fall below flood stage
Tuesday morning.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$
KYC149-233-212029-
/O.CON.KPAH.FL.W.0007.170122T0000Z-170124T0000Z/
/CALK2.1.ER.170122T0000Z.170122T1200Z.170123T1800Z.NO/
1029 AM CST FRI JAN 20 2017
The Flood Warning continues for
the Green River at Calhoun
* from Saturday evening to Monday evening.
* At 10:00 AM Friday the stage was 21.9 feet.
* Flood Stage is 23.0 feet.
* Minor flooding is forecast.
* Impact...At 23.0 Feet...Minor flooding occurs affecting mainly
agricultural bottomland and low lying areas.
&&
LAT...LON 3775 8742 3761 8757 3743 8707 3751 8703
3763 8739 3772 8730
$$159
WGUS83 KPAH 210119
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
719 PM CST FRI JAN 20 2017
...The flood warning continues for the Green River affecting areas
in Kentucky...
At Paradise affecting Muhlenberg county.
At Calhoun affecting McLean and Webster counties.
.Water levels continue to slowly rise along portions of the Green
River with minor flooding persisting at Paradise and minor
flood conditions developing at Calhoun Kentucky by tomorrow
evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-220519-
/O.EXT.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170121T1800Z.000000T0000Z.NO/
719 PM CST FRI JAN 20 2017
The Flood Warning continues for the Green River at Paradise.
* Until further notice.
* At 7 PM Friday the stage was 383.5 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 383.9 feet
tomorrow afternoon.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$
KYC149-233-220519-
/O.EXT.KPAH.FL.W.0007.170122T0000Z-170125T1200Z/
/CALK2.1.ER.170122T0000Z.170123T0000Z.170125T0600Z.NO/
719 PM CST FRI JAN 20 2017
The Flood Warning continues for the Green River at Calhoun.
* From Saturday evening to Wednesday.
* At 7 PM Friday the stage was 22.2 feet.
* Flood Stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Saturday evening
and crest near 23.3 feet Monday morning.
* Impact...At 23.0 Feet...Minor flooding occurs affecting mainly
agricultural bottomland and low lying areas.
&&
LAT...LON 3775 8742 3761 8757 3743 8707 3751 8703
3763 8739 3772 8730
$$468
WGUS83 KPAH 211541
FLSPAH
crwFLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
941 AM CST SAT JAN 21 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg COUNTY
.Water levels have crested along the Green River at Paradise. However,
minor flooding will persist through the coming week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-221941-
/O.CON.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170121T1445Z.000000T0000Z.NO/
941 AM CST SAT JAN 21 2017
The Flood Warning continues for
the Green River at Paradise
* Until further notice.
* At 9:15 AM Saturday the stage was 384.0 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The River will continue to slowly fall to a stage of 382.5
feet by Wednesday morning.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$608
WGUS83 KPAH 220531
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1131 PM CST SAT JAN 21 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.The river gage at Paradise Kentucky on the Green river is forecast
to crest at 384.3 feet tomorrow and then begin a slow fall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-230931-
/O.CON.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170122T1200Z.000000T0000Z.NO/
1131 PM CST SAT JAN 21 2017
The Flood Warning continues for
the Green River at Paradise
* Until further notice.
* At 10:15 PM Saturday the stage was 384.2 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 384.3 feet by
tomorrow morning then begin falling.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$905
WGUS83 KPAH 221439
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
839 AM CST SUN JAN 22 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg COUNTY
.Water levels have crested along the Green River at Paradise. However,
minor flooding will persist through the coming week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-231839-
/O.CON.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170122T1330Z.000000T0000Z.NO/
839 AM CST SUN JAN 22 2017
The Flood Warning continues for
the Green River at Paradise
* Until further notice.
* At 8:15 AM Sunday the stage was 384.2 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The River will continue to fall to a stage of 382.6 feet
by tomorrow morning.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$506
WGUS83 KPAH 230422
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1022 PM CST SUN JAN 22 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise
.The Green River at Paradise Kentucky will continue to fall this week
before going below flood stage on Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-240822-
/O.EXT.KPAH.FL.W.0002.000000T0000Z-170128T0000Z/
/PRDK2.1.ER.170118T0105Z.170122T1330Z.170127T1800Z.NO/
1022 PM CST SUN JAN 22 2017
The Flood Warning continues for
the Green River at Paradise.
* Untili Friday evening.
* At 9:15 PM Sunday the stage was 383.9 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage early Friday
afternoon.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$647
WGUS83 KPAH 231503
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
903 AM CST MON JAN 23 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg COUNTY
.The Green River at Paradise Kentucky will continue to fall and
go below flood stage tomorrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-241903-
/O.EXT.KPAH.FL.W.0002.000000T0000Z-170125T0223Z/
/PRDK2.1.ER.170118T0105Z.170122T1330Z.170124T2023Z.NO/
903 AM CST MON JAN 23 2017
The Flood Warning continues for
the Green River at Paradise.
* Until Tuesday evening.
* At 8:15 AM Monday the stage was 383.2 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$387
WGUS83 KPAH 240410
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1010 PM CST MON JAN 23 2017
...The flood warning continues for the Green River affecting areas
in west Kentucky...
At Paradise affecting Muhlenberg county.
.Water levels continue to slowly recede along portions of the Green
River. Minor flood conditions are forecast to end within the next
24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-250223-
/O.CON.KPAH.FL.W.0002.000000T0000Z-170125T0223Z/
/PRDK2.1.ER.170118T0105Z.170122T1330Z.170124T2023Z.NO/
1010 PM CST MON JAN 23 2017
The Flood Warning continues for the Green River at Paradise
* Until Tuesday evening.
* At 10 PM Monday the stage was 382.0 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall to below flood stage Tuesday
afternoon.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$088
WGUS83 KPAH 241546
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
946 AM CST TUE JAN 24 2017
...The flood warning continues for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg COUNTY
.Water levels will slowly fall below flood stage on the Green River
at Paradise this afternoon. However, levels are expected to rise
again tomorrow and go back above flood stage on Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-251946-
/O.EXT.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170122T1330Z.000000T0000Z.NO/
946 AM CST TUE JAN 24 2017
The Flood Warning continues for
the Green River at Paradise.
* Until further notice.
* At 9:15 AM Tuesday the stage was 380.5 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage this afternoon.
and then rise back above flood stage on Thursday before cresting near
380.7 feet by Friday evening.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$999
WGUS83 KPAH 250421
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1021 PM CST TUE JAN 24 2017
...The flood warning continues for portions of the Green
River in west Kentucky...
At Paradise affecting Muhlenberg county.
.Water levels fell below flood stage earlier today, but will
rise again above flood stage within 36 hours. A new crest
is expected Friday. The flood warning will be allowed to
continue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-260821-
/O.CON.KPAH.FL.W.0002.000000T0000Z-000000T0000Z/
/PRDK2.1.ER.170118T0105Z.170122T1330Z.000000T0000Z.NO/
1021 PM CST TUE JAN 24 2017
The Flood Warning continues for the Green River at Paradise
* Until further notice.
* At 10 PM Tuesday the stage was 379.3 feet.
* Flood Stage is 380.0 feet.
* Minor flooding is forecast.
* Forecast...The river fell below flood stage for a short period of
time, and will rise above flood stage once again Thursday morning.
A new crest near 380.7 is expected Friday.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$120
WGUS83 KPAH 251446
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
846 AM CST WED JAN 25 2017
...The flood warning is cancelled for the following rivers in
Kentucky...
Green River at Paradise
.The Green River at Paradise Kentucky has fallen below flood stage.
For this reason...the warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
KYC177-251516-
/O.CAN.KPAH.FL.W.0002.000000T0000Z-170125T1446Z/
/PRDK2.1.ER.170118T0105Z.170122T1330Z.170124T2005Z.NO/
846 AM CST WED JAN 25 2017
The Flood Warning is cancelled for
the Green River at Paradise.
* At 8:15 AM Wednesday the stage was 378.3 feet.
* Flood Stage is 380.0 feet.
* Fell below flood stage at 2:05 PM Tuesday.
* Forecast...The river will continue to fall to 378.2 feet by
tomorrow morning.
* Impact...At 380.0 Feet...Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3731 8719 3729 8707 3720 8697
3726 8689 3742 8703
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jan 17, 6:22 AM CST, 2 hours 53 minutes earlier.
Area forecast discussion, Jan 17, 6:22 AM CST, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Paducah KY 622 AM CST Tue Jan 17 2017 .UPDATE... Issued at 622 AM CST Tue Jan 17 2017 Updated aviation discussion for 12Z TAFs. && .SHORT TERM...(Today through Thursday night) Issued at 316 AM CST Tue Jan 17 2017 Latest radar trends indicate that much of the precipitation has shifted southeast of the region early this morning. Scattered showers still remain east of the Lakes in western Kentucky in closer proximity to the Tennessee border. A few echoes have also developed along the westward advancing frontal boundary in south central Illinois, however models suggest these should remain minimal as they shift east into southwest Indiana through daybreak. The low pressure center responsible for the precipitation activity will push into the Great Lakes region today. A cold front of Pacific origin extending from the low will continue to trudge through the region as well. Behind the front, slightly cooler air will take hold. Some clearing has occurred over southeast Missouri overnight and should nudge into western Kentucky early this morning. Despite what may be a glimpse of the sunshine early this morning in southern and western portions of the area, abundant sky cover should be the rule through the greater part of the day. This will act to keep a lid on temperatures, with highs only in the 50s across much of the area. Partial clearing is expected tonight as drier air associated with weak high pressure builds into the area. By Wednesday, clouds will already be on the increase ahead of the next weather system. An upper level low over northwestern Mexico this morning is forecast to shift east into the central PLains by Thursday. The low is progged to lift northeast into the Missouri River Valley by 12Z Friday as the shortwave trough south of the low becomes negatively tilted and pivots across the forecast area Thursday night. As a result, the potential for showers will be on the increase from south to north Wednesday night, with a peak in coverage Thursday afternoon and Thursday night. Elevated instability will be marginal, but enough to support a slight chance of thunderstorms across much of the area Thursday afternoon and evening. .LONG TERM...(Friday through Monday) Issued at 316 AM CST Tue Jan 17 2017 Reasonable EC/GFS consensus for this forecast package. Still an unsettled pattern through the long term. First area of energy lifts north of the area Friday, diminishing PoPs for the afternoon and Friday night. Will carry a slight chance of showers Saturday as the upper flow may contain some energy. The models indicate light shower chances. Chances increase considerably Saturday night through Sunday as an upper low reaches the southern Plains by 12z Sunday. This feature will keep rain shower chances going through Monday as it slowly moves east either across or just south of the CWFA. Will use inherited blend numbers for temps. Did bump up temps a tad toward MOS highs Friday and Saturday as those values are noticeably higher than the blends. && .AVIATION... Issued 622 AM CST Tue Jan 17 2017 West winds around 10 knots will prevail today as a cold front shifts east of the area. While partial clearing took place overnight, MVFR ceilings are forecast to spread back into the area today and continue through much of tonight. Winds will become northwesterly around 5 knots tonight. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...RJP LONG TERM...CN AVIATION...RJP
Hazardous weather outlook, Jan 17, 4:21 AM CST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 421 AM CST TUE JAN 17 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-181100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 421 AM CST TUE JAN 17 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS, SOUTHWEST INDIANA, WESTERN KENTUCKY, AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THURSDAY AFTERNOON AND EVENING. LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY IMPACTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RJP
Nearby
River Flood Warnings in Kentucky, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.